General Letters in Mathematics

Volume 5 - Issue 2 (1) | PP: 58 - 70 Language : English
DOI : https://doi.org/10.31559/glm2018.5.2.1
413
44

Tangent Bundle of Pseudo-sphere and Ruled Surfaces in Minkowski 3-space

Murat BEKAR ,
Fouzi HATHOUT ,
Yusuf YAYLI
Received Date Revised Date Accepted Date Publication Date
12/12/2018 31/12/2018 19/1/2019 4/4/2019
Abstract
According to E. Study map in Minkowski space, we give in this present paper, a one-to-one correspondence between ”the curves on tangent bundles of Lorentzian (or de Sitter) unit sphere TS2 1 and hyperbolic unit sphere TH2” and ”the space-like or time-like ruled surface in E3 1”. In fact, we can consider each curve on TS2 1 or TH2 as a ruled surface in E3 1. Moreover, we study the relationships between the developability conditions of these corresponding ruled surfaces in E3 1 and their base and striction curves, and we show that if the curves on TS2 1 or TH2 are involute-evolute couples, then the corresponding ruled surfaces are developable.


How To Cite This Article
, M. B. , F. H. & YAYLI , Y. (2019). Tangent Bundle of Pseudo-sphere and Ruled Surfaces in Minkowski 3-space . General Letters in Mathematics, 5 (2), 58-70, 10.31559/glm2018.5.2.1

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.